# SDR SWAA2025022081912

- Difficulty date: December 31, 2024
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A-204 DOT 29) LH WING FIXED LEADING EDGE CAVITY. FORWARD EDGE OF KRUEGER FLAP CUTOUT. NOSE BEAM HAS CORROSION IN RADIUS FROM #1 KRUEGER FLAP 2ND FROM I/B HINGE TO #2 KRUEGER FLAP 2ND FROM I/B HINGE<[01] REMOVED DAMAGE AND REPAIRED PER EA 25-157-00351;[02] COMPLETE AUDIT C/W
